# SDR SWAA012632

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28209
- Aircraft time: 10,963 hours, 5,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Part serial: 2204
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND EEPLS INOP AT FWD CABIN.  REMOVED AND REPLACED BATTERY PER MM.
